# SDR UALA2013060303850

- Difficulty date: May 31, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 47,389 hours, 19,338 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND.  FOUND A 3 INCH DENT ON L/E OF LT WING JUST ABOVE AND LT OF ENGINE.   SUP: DENT IS .070" DEEP AND 3.5" WIDE AND HEIGHT IS 1.35" DENT HAS PREVIOUS REPAIR AND WILL NEED PERM REPAIR IN 150 HR IAW ECRA 5720-02391. REPAIRED LT OTBD L/E IAW REF SRM.
